Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 473, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 28, 2008, 3:42 PM CDT for Latimer County, Pittsburg County, Oklahoma. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2008, 3:42 PM CDT (20:42 UTC)
- Expired
- Jun 28, 2008, 4:45 PM CDT
- In force
- 63 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Latimer County, OK, Pittsburg County, OK
The radar
The Western Arkansas radar (KSRX), 143 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 2:44 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.7 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1029 J/kg
- Mixed-layer CIN
- -246 J/kg
- Mixed-layer LCL
- 1167 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 282044
SVRTSA
OKC077-121-282145-
/O.NEW.KTSA.SV.W.0473.080628T2042Z-080628T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
342 PM CDT SAT JUN 28 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA
PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 445 PM CDT
* AT 341 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR MCALESTER AND
KREBS...MOVING EAST AT 21 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM
INCLUDE...MCALESTER...KREBS...BLANCO...ALDERSON...BLOCKER AND
HARTSHORNE.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3460 9589 3468 9589 3468 9608 3469 9610
3484 9610 3517 9584 3504 9543 3469 9550
3469 9552 3459 9552 3459 9567
TIME...MOT...LOC 2042Z 290DEG 19KT 3495 9573
$$2 follow-up statements
000
WWUS54 KTSA 282130
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
430 PM CDT SAT JUN 28 2008
OKC077-282140-
/O.CAN.KTSA.SV.W.0473.000000T0000Z-080628T2145Z/
LATIMER OK-
430 PM CDT SAT JUN 28 2008
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN LATIMER COUNTY IS
CANCELLED...
LAT...LON 3468 9589 3468 9608 3469 9610 3471 9608
3489 9551 3459 9552 3459 9588
TIME...MOT...LOC 2130Z 281DEG 17KT 3467 9559 3470 9590
$$
OKC121-282145-
/O.CON.KTSA.SV.W.0473.000000T0000Z-080628T2145Z/
PITTSBURG OK-
430 PM CDT SAT JUN 28 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHERN PITTSBURG COUNTY...
AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES SOUTHEAST OF BLANCO TO KIOWA...MOVING EAST AT
19 MPH.
THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3468 9589 3468 9608 3469 9610 3471 9608
3489 9551 3459 9552 3459 9588
TIME...MOT...LOC 2130Z 281DEG 17KT 3467 9559 3470 9590
$$000
WWUS54 KTSA 282144
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
444 PM CDT SAT JUN 28 2008
OKC121-282154-
/O.EXP.KTSA.SV.W.0473.000000T0000Z-080628T2145Z/
PITTSBURG OK-
444 PM CDT SAT JUN 28 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PITTSBURG COUNTY
EXPIRES AT 445 PM CDT...
THE THUNDERSTORMS HAS MOVED INTO FAR SOUTHERN PITTSBURGH COUNTY AND
HAVE WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE
THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS TO 40 MPH AND BRIEF HEAVY RAIN WILL STILL BE POSSIBLE AS
THE STORMS SLOWLY SHIFT OUT OF SOUTHERN PITTSBURGH COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM.
LAT...LON 3468 9589 3468 9608 3469 9610 3471 9608
3489 9551 3459 9552 3459 9588
TIME...MOT...LOC 2144Z 281DEG 17KT 3466 9551 3469 9582
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:34 PM CDT, 8 minutes earlier.
Area forecast discussion, Jun 28, 3:34 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 334 PM CDT SAT JUN 28 2008 .DISCUSSION... SEASONABLY STRONG UPPER LOW QUICKLY TRACKING ACROSS THE UPPER MISSISSIPPI VALLEY REGION AND WILL SERVE TO CARVE OUT A EASTERN U.S. TROUGH WHILE RIDGING AMPLIFIES FURTHER WEST. RESULTANT FLOW WILL USHER A COLD FRONT THROUGH THE AREA BY SUNDAY...WITH A TRUE CHANGE IN AIRMASS EXPECTED WITH NOTICEABLY DRIER DEWPOINTS AND COOLER TEMPERATURES. EARLY DAY CONVECTION HAS ESTABLISHED A WELL DEFINED OUTFLOW BOUNDARY CURRENTLY RUNNING THROUGH SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS...WHERE ONGOING STORMS ARE TAPPING A STRONGLY UNSTABLE AIRMASS. EXPECT THIS BOUNDARY TO SERVE AS THE PRIMARY CONVECTIVE ZONE THROUGH THE EVENING HOURS...WITH THE SYNOPTIC FRONTAL BOUNDARY ARRIVING LATER TONIGHT. HIGHEST PRECIP CHANCES WILL BE CARRIED ALONG AND SOUTH OF OUTFLOW BOUNDARY...WITH CHANCES DIMINISHING AFTER MIDNIGHT FROM NORTH TO SOUTH. THE SEVERE WEATHER POTENTIAL WILL CONTINUE THROUGH THE EVENING HOURS GIVEN THE HIGH INSTABILITY. DRIER AND COOLER WEATHER WILL PREVAIL FOR MUCH OF SUNDAY THROUGH TUESDAY AS NORTHWESTERLY FLOW THROUGH THE PLAINS KEEPS MOISTURE RETURN AT BAY. EVENTUALLY SHORTWAVE TROUGHS WILL TOP THE WESTERN U.S. RIDGE AND SLIDE ADDITIONAL FRONTAL BOUNDARIES TOWARD THE REGION. THIS WILL COINCIDE WITH INCREASING INSTABILITY AND A RETURN OF THUNDERSTORM CHANCES BY MID TO LATE NEXT WEEK. THE DEVELOPING PATTERN BY NEXT WEEKEND MAY YIELD AN ACTIVE MCS PERIOD ACROSS THE PLAINS AS INSTABILITY INCREASES BENEATH PREVAILING NORTHWESTERLY FLOW. && .PRELIMINARY POINT TEMPS/POPS... TUL 66 85 62 88 / 20 10 0 0 FSM 67 87 61 88 / 60 10 10 0 MLC 68 87 61 90 / 60 10 10 0 BVO 61 85 58 87 / 20 0 0 0 FYV 61 82 55 83 / 30 10 10 0 BYV 63 81 58 81 / 30 10 10 0 MKO 66 83 62 87 / 30 10 0 0 MIO 63 83 60 85 / 20 0 0 0 F10 66 84 62 87 / 30 10 0 0 HHW 69 88 64 91 / 70 30 10 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...03 LONG TERM....07
Hazardous weather outlook, Jun 28, 10:49 AM CDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1049 AM CDT SAT JUN 28 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-291000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1049 AM CDT SAT JUN 28 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS . FLASH FLOOD. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. HEAVY RAIN. RISK...SIGNIFICANT. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. DISCUSSION... AN ONGOING LARGE AREA OF THUNDERSTORMS WITH HEAVY RAINFALL AND WINDS GUSTING OVER 40 MPH IS CURRENTLY TRACKING ACROSS SOUTHEAST KANSAS AND EXTREME NORTHEAST OKLAHOMA. THE AIRMASS AHEAD OF THIS ACTIVITY IS QUITE UNSTABLE AND FURTHER DEVELOPMENT OF STRONG TO SEVERE CONVECTION WILL BE LIKELY AS THE DAY PROGRESSES. THERE WILL BE A THREAT FOR DAMAGING WINDS AND HAIL... AS WELL AS A SIGNIFICANT THREAT FOR FLASH FLOODING... ESPECIALLY IN AREAS WHICH HAVE RECEIVED HEAVY RAINFALL EARLIER IN THE DAY. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... WEAK UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE AREA LATE IN THE WEEK RETURNING THE CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT THROUGH FRIDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION. $$
In the hours before
Special weather statement, Jun 28, 10:35 AM CDT, 5 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1035 AM CDT SAT JUN 28 2008
OKZ057-058-062-063-281615-
CRAIG OK-DELAWARE OK-MAYES OK-OTTAWA OK-
1035 AM CDT SAT JUN 28 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1115 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN DELAWARE...SOUTHERN CRAIG...SOUTHWESTERN OTTAWA AND
NORTHEASTERN MAYES
AT 1035 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES NORTH OF BLUEJACKET TO 4 MILES SOUTHWEST
OF PYRAMID CORNERS TO 13 MILES NORTHWEST OF WHITE OAK...MOVING
SOUTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...JAY...CHLOETA...ZENA...CLEORA...GROVE...BERNICE...
AFTON...FAIRLAND...NARCISSA...VINITA...KETCHUM...BIG CABIN...WHITE
OAK...PYRAMID CORNERS...BLUEJACKET...STRANG...PENSACOLA...LANGLEY AND
DISNEY.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH AND
PERIODS OF TORRENTIAL RAINFALL. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT
IN CASE THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3696 9499 3660 9461 3640 9477 3639 9513
3659 9533 3660 9532 3660 9534 3670 9543
3676 9543 3677 9522
TIME...MOT...LOC 1535Z 316DEG 42KT 3688 9499 3673 9517
3672 9542Local storm report, Jun 28, 10:59 AM CDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1059 AM CDT SAT JUN 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM TSTM WND GST VINITA 36.64N 95.15W
06/28/2008 M58 MPH CRAIG OK MESONET
VINITA MESONET RECORDED A 57.9 WIND GUST
&&
DMJSpecial weather statement, Jun 28, 11:13 AM CDT, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1113 AM CDT SAT JUN 28 2008
OKZ055>057-061-281700-
CRAIG OK-NOWATA OK-ROGERS OK-WASHINGTON OK-
1113 AM CDT SAT JUN 28 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL NOON CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN ROGERS...WESTERN CRAIG...NOWATA AND WASHINGTON
AT 1113 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM LENAPAH TO OCHELATA...MOVING SOUTHEAST AT 27 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
NOWATA...DELAWARE...LENAPAH...WATOVA...NEW ALLUWE...OOLOGAH...
TALALA...RAMONA...OCHELATA...CENTRALIA AND CENTRAILIA.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.
LAT...LON 3678 9523 3638 9566 3657 9601 3693 9566
TIME...MOT...LOC 1613Z 298DEG 23KT 3686 9564 3659 9592Special weather statement, Jun 28, 11:54 AM CDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1154 AM CDT SAT JUN 28 2008
ARZ001-002-281745-
BENTON AR-CARROLL AR-
1154 AM CDT SAT JUN 28 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1245 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN CARROLL AND NORTHEASTERN BENTON
AT 1154 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 15 MILES NORTH OF GATEWAY TO 6 MILES NORTH OF PEA
RIDGE TO 6 MILES NORTHWEST OF BELLA VISTA...MOVING EAST AT 37 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...WALNUT
HILL...OAK HILL...HILL TOP...PLEASANT RIDGE...PEA RIDGE...GATEWAY...
AVOCA...BELLA VISTA...GARFIELD...EUREKA SPRINGS...BEAVER LAKE...
GRANDVIEW...BUSCH AND BEAVER.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3638 9362 3635 9386 3645 9439 3649 9425
3650 9413 3649 9351
TIME...MOT...LOC 1654Z 284DEG 32KT 3671 9394 3654 9405
3646 9432Special weather statement, Jun 28, 1:54 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
154 PM CDT SAT JUN 28 2008
OKZ071-073>075-281945-
HASKELL OK-LATIMER OK-MCINTOSH OK-PITTSBURG OK-
154 PM CDT SAT JUN 28 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN MCINTOSH...SOUTHWESTERN HASKELL...NORTHEASTERN
PITTSBURG AND NORTHWESTERN LATIMER
AT 154 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTH OF CANADIAN...MOVING SOUTHEAST AT 29 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...LEWISVILLE...EUFAULA...
VIVIAN...BLOCKER...FEATHERSTON...CROWDER...QUINTON AND CANADIAN.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.
LAT...LON 3510 9525 3493 9549 3523 9583 3536 9564
TIME...MOT...LOC 1854Z 307DEG 26KT 3521 9564Special weather statement, Jun 28, 2:22 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
222 PM CDT SAT JUN 28 2008
ARZ019-020-029-OKZ072>076-282015-
CRAWFORD AR-FRANKLIN AR-HASKELL OK-LATIMER OK-LE FLORE OK-PITTSBURG
OK-SEBASTIAN AR-SEQUOYAH OK-
222 PM CDT SAT JUN 28 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SEBASTIAN AND FRANKLIN
IN NORTHWEST ARKANSAS
SOUTHERN CRAWFORD
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN SEQUOYAH
IN SOUTHEAST OKLAHOMA
HASKELL...NORTHERN LE FLORE...NORTHEASTERN PITTSBURG AND LATIMER
AT 222 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM CECIL TO 3 MILES SOUTH OF BOKOSHE TO 7 MILES
SOUTH OF QUINTON...MOVING EAST AT 29 MPH. MANY LOCATIONS ACROSS THE
ALERT AREA WILL BE AFFECTED BY THESE STORMS.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.
LAT...LON 3538 9370 3537 9374 3539 9379 3531 9381
3531 9391 3522 9392 3523 9402 3514 9403
3514 9413 3510 9415 3508 9422 3498 9422
3470 9550 3521 9546 3568 9369
TIME...MOT...LOC 1922Z 285DEG 25KT 3542 9392 3514 9475
3502 9534The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 5:05 AM CDT | Special Weather Statement | TSA | Muskogee | 55 min |
| Jun 28, 8:29 AM CDT | Areal Flood Advisory | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee | 2 hr |
| Jun 28, 10:04 AM CDT | Special Weather Statement | TSA | Ottawa | 56 min |
| Jun 28, 10:35 AM CDT | Special Weather Statement | TSA | Craig | 40 min |
| Jun 28, 10:49 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 33 min |
| Jun 28, 11:13 AM CDT | Special Weather Statement | TSA | Nowata | 47 min |
| Jun 28, 1:54 PM CDT | Special Weather Statement | TSA | McIntosh | 51 min |
| Jun 28, 2:22 PM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore | 53 min |
| Jun 28, 2:33 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg | 57 min |
| Jun 28, 2:43 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Pittsburg | 4 hr |
| Jun 28, 2:46 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 59 min |
| Jun 28, 3:16 PM CDT | Areal Flood Advisory | TSA | Pittsburg | 3 hr |
| Jun 28, 3:22 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 53 min |
| Jun 28, 4:19 PM CDT | Special Weather Statement | TSA | Latimer | 56 min |
| Jun 28, 4:20 PM CDT | Special Weather Statement | TSA | LeFlore | 55 min |
| Jun 28, 4:32 PM CDT | Areal Flood Advisory | TSA | Latimer, LeFlore, Pushmataha | 3 hr |
| Jun 28, 5:21 PM CDT | Special Weather Statement | TSA | Pushmataha | 39 min |
| Jun 28, 5:36 PM CDT | Special Weather Statement | TSA | Pushmataha | 39 min |
| Jun 28, 5:58 PM CDT | Special Weather Statement | TSA | Pushmataha | 62 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.